Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

In this Discussion

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Has anyone had weird side effects from Orthofix?

Hey All,

I am just over one month into recovery from a 3 level spinal fusion (S1,L5,L4,L3). Doc did anterior approach so I have scars on the front and back. Pain, thankfully, has not been bad and the last couple weeks I have barely needed anything stronger than a muscle relaxer and tylenol. Its been 48 hours since my last narcotic dose (yay! my bowels will thank me)

I am curious if anyone else has had strange side effects from using the Orthofix Bone Stimulator. At 3 weeks (and I was doing awesome) Doc fit it to me, prescribed two hours a day for 3 months. Aside from being annoying to have to remember it, it doesn't cause any immediate or obvious problems. Its not heavy, doesn't hurt when I wear it and really isn't uncomfortable.

However, the day after using it, I find myself weak - as in barely enough energy to use the bathroom. I also get cold sweats -- not able to get my body temperature to a right level. If I go a couple days not wearing it, I start feeling normal again. However, its supposed to speed up the healing process. I do tend to worry so Hubby thinks that the symptoms are all coincidence or psychosomatic because it is not supposed to cause ANY side effects. I suppose it could be coincidence but I've been experimenting with it off and on for a couple weeks.

Or are the cold sweats and weakness just part of the game at this juncture?


  • Motor1MMotor1 Pittsburgh, PaPosts: 552
    edited 10/06/2015 - 12:18 PM
    I had to wear one after my second neck surgery.
    I don't remember feeling weak or cold sweats? But I did get awful headaches as soon as I turned it on. I had to wear it for 4 hours a day.
    As soon as I took it off, the headaches would soon go away?
Sign In or Register to comment.